# SDR UALA2011011000159

- Difficulty date: January 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,434 hours, 20,861 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: S10031
- Condition: Failed
- Location: Apu Door Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START ON THE GROUND.  APU FAILED TO START SEVERAL TIMES.  BIT OF ECU SHOWS CURRENT LAST RUN, RUN ABORTED "AC START CIRCUIT".  APU DOOR CONTROL SWITCH REPLACED.  RAN APU FOR 2 HOURS AND PERFORMED MULTIPLE APU STARTS.  APU CHECKED GOOD, NO FAULTS.
